I was told that it takes months for these to leave your system. I know that they tell you not to try to conceive for at least 6 months after the injections because it causes severe birth defects. Because of this, I'm sure that it will take a while for everything to return back to normal. I would definetly check with the doctor to be sure though.
Hi there. I had a laparotomy to remove a 6 cm endometrioma and adhesions due to endometriosis, and then I was given the 3-month Lupron shot. Six months after the injection, I started with my first period and then it didn't come each month so the doctor gave me hormones to regulate my periods. So, it takes a while for your body to eliminate it from your system, but your body will react eventually. If you have concerns or doubts, talk to your doctor and see what he/she recommends.
Hello, I just had my laparoscopy on Friday (4 days ago) and I am supposed to start the Lupron shots when I go back to see my Dr. for my post-op. Can you guys tell me how that is? Did you have any bad side effects? I'm nervous to start it!
i had gonopeptyl i thought it was lupron (may be the same kinda thing)
The consultant made me have a monthly injection for 3 months which finished new years eve, up until now i have not had a period or any kind of bleeding apart from the day after my laparoscopy which was 28th October 2009.
I have had really bad hot flushes, unable to sleep of a night, bad acne, mood swings and depression.
Message me if you need any info